# SDR DALA2016021701145

- Difficulty date: February 16, 2016
- Submitted: February 17, 2016
- Operation: Air carrier
- Aircraft: N652DL
- Make and model: Boeing 757232
- Aircraft serial: 24392
- Aircraft time: 87,049 hours, 36,361 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 1280-1300
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BILGE AREA, INTERCOSTAL IS HEAVILY CORRDOED BETWEEN BS 1280-1300 BETWEEN S27-26R, CP53-154-01I.  REMOVED CORROSION AT AFT CARGO BILGE AREA INTERCOSTAL BS 1280-  1300 BETWEEN S27-1300 BETWEEN S27-26R IAW SRM 51-10-02 DIM  2" X .5" REMOVED ,  LOCATED AND DRILLED AND INSTALLED NEW INTERCOSTAL, PN 145N5425U28, PO 652DL-00423 IAW SRM 51-40-02 , 51-40-05 AND DWG 146N5397, REV CP.
